VOL. 17 · NO. 3 | July, 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Probab. 17 (3), (July, 1989)
No abstract available
Memorial Articles: A. N. Kolmogorov, 1903-1987
Ann. Probab. 17 (3), (July, 1989)
No abstract available
Ann. Probab. 17 (3), 814, (July, 1989)
No abstract available
J. L. Doob
Ann. Probab. 17 (3), 815-821, (July, 1989) DOI: 10.1214/aop/1176991247
No abstract available
E. B. Dynkin
Ann. Probab. 17 (3), 822-832, (July, 1989) DOI: 10.1214/aop/1176991248
No abstract available
Ya. G. Sinai
Ann. Probab. 17 (3), 833-839, (July, 1989) DOI: 10.1214/aop/1176991249
No abstract available
Thomas M. Cover, Peter Gacs, Robert M. Gray
Ann. Probab. 17 (3), 840-865, (July, 1989) DOI: 10.1214/aop/1176991250
No abstract available
A. N. Shiryaev
Ann. Probab. 17 (3), 866-944, (July, 1989) DOI: 10.1214/aop/1176991251
No abstract available
Ann. Probab. 17 (3), 945-964, (July, 1989) DOI: 10.1214/aop/1176991252
No abstract available
Articles
Jim Pitman, Marc Yor
Ann. Probab. 17 (3), 965-1011, (July, 1989) DOI: 10.1214/aop/1176991253
KEYWORDS: Winding numbers, Asymptotic distributions, continuous martingales, Additive functionals, Brownian motion, singular integrals, Brownian sheets, 60G65, 60G55, 60F05, 60H05, 60G44, 60F17
Krzysztof Burdzy
Ann. Probab. 17 (3), 1012-1036, (July, 1989) DOI: 10.1214/aop/1176991254
KEYWORDS: Brownian motion, cut points, Fractal, Random fractal, 60J65, 60G17
Ofer Zeitouni
Ann. Probab. 17 (3), 1037-1054, (July, 1989) DOI: 10.1214/aop/1176991255
KEYWORDS: Diffusion processes, Onsager-Machlup functional, fundamental solution, 60G17, 93E14, 60J60
J. C. Taylor
Ann. Probab. 17 (3), 1055-1062, (July, 1989) DOI: 10.1214/aop/1176991256
KEYWORDS: Eigenfunctions, Ornstein-Uhlenbeck process, characterization, Martingales, 60J60, 60G44
D. L. Hanson, Ralph P. Russo
Ann. Probab. 17 (3), 1063-1082, (July, 1989) DOI: 10.1214/aop/1176991257
KEYWORDS: Increments of a Wiener process, Wiener process, 60F15, 60G15, 60G17
Donald A. Dawson, Klaus Fleischmann, Luis G. Gorostiza
Ann. Probab. 17 (3), 1083-1117, (July, 1989) DOI: 10.1214/aop/1176991258
KEYWORDS: critical branching, random medium (environment), Fluctuations, hydrodynamics, stable distribution, averaging, Infinite particle system, 60J80, 60F17, 60G20, 60G55
Harry Cohn
Ann. Probab. 17 (3), 1118-1123, (July, 1989) DOI: 10.1214/aop/1176991259
KEYWORDS: branching, random environment, multitype, Furstenberg-Kesten theorem, martingale, $L^2$-convergence, 60J80, 60F25
Gregory J. Morrow, Stanley Sawyer
Ann. Probab. 17 (3), 1124-1146, (July, 1989) DOI: 10.1214/aop/1176991260
KEYWORDS: large deviations, Markov chains, Ventsel-Freidlin, Wright-Fisher, Population genetics, 60F10, 60J10, 92A10, 60G40
Richard S. Ellis, Aaron D. Wyner
Ann. Probab. 17 (3), 1147-1151, (July, 1989) DOI: 10.1214/aop/1176991261
KEYWORDS: Markov chain, empirical measure, empirical process, uniform large deviation property, Rate function, 60F10
R. Arratia, M. S. Waterman
Ann. Probab. 17 (3), 1152-1169, (July, 1989) DOI: 10.1214/aop/1176991262
KEYWORDS: Matching, large deviations, Ising model, Potts model, Hamming distance, DNA sequences, protein sequences, 62E20, 62P10
Kenneth S. Alexander
Ann. Probab. 17 (3), 1170-1185, (July, 1989) DOI: 10.1214/aop/1176991263
KEYWORDS: Law of the iterated logarithm, cluster set, Banach-space-valued random variables, 60B12, 60F15
Philip S. Griffin, William E. Pruitt
Ann. Probab. 17 (3), 1186-1219, (July, 1989) DOI: 10.1214/aop/1176991264
KEYWORDS: asymptotic normality, stochastic compactness, discarding outliers, 60F05
Joseph C. Watkins
Ann. Probab. 17 (3), 1220-1242, (July, 1989) DOI: 10.1214/aop/1176991265
KEYWORDS: functional central limit theorem, invariance principle in distribution, Lie groups, Mixing, Martingale problem, 60B15, 60F05, 60F17, 60J30, 60G10
Michael J. Klass
Ann. Probab. 17 (3), 1243-1247, (July, 1989) DOI: 10.1214/aop/1176991266
KEYWORDS: Maximum of partial sums, prophet inequalities, 60E15, 60G50, 60G40, 60J15
Pei Hsu
Ann. Probab. 17 (3), 1248-1254, (July, 1989) DOI: 10.1214/aop/1176991267
KEYWORDS: Riemannian manifold, comparison theorems, Riemannian Brownian motion, stochastic completeness, Ricci curvature, $C_0$-diffusion, 58J32
Michael Dutko
Ann. Probab. 17 (3), 1255-1263, (July, 1989) DOI: 10.1214/aop/1176991268
KEYWORDS: central limit theorem, urn model, 60F05, 60C05
Juan Antonio Cuesta, Carlos Matran
Ann. Probab. 17 (3), 1264-1276, (July, 1989) DOI: 10.1214/aop/1176991269
KEYWORDS: Wasserstein distance, representation theorem, ‎Hilbert spaces, central limit theorem, 60E05, 60B12
Back Matter
Ann. Probab. 17 (3), (July, 1989)
No abstract available
Back to Top